Facebook Pixel
EmpowHER Guest

after unprotected sex,i took postinor 2, some days later, i had another unprotected sex this time i didnt take any pills..is not yet time for me to menstrate, but am seeing some discharge like blood...is there anything wrong with me?

By Anonymous January 5, 2015 - 11:00pm
Rate This

Add a Comment1 Comments


Hello Anonymous,

Thank you for coming to us for advice.

Bloody vaginal discharge means Postinor 2 was effective in preventing pregnancy. You should start your next period for February close to the date normally expected. However, some women notice that their next period comes earlier or later than normal. It should not be off by more than five days.

Relax, there is nothing wrong with you. I strongly urge you to start using some type of birth control, such as condoms or get on oral contraceptives. Do not rely on an emergency contraceptive. As the name implies, it is for emergency situations only and should never be taken more than once during a menstrual cycle.


January 6, 2015 - 9:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!